Journal of Dynamical and Control Systems

, Volume 22, Issue 3, pp 459–464 | Cite as

General Expansiveness for Diffeomorphisms from the Robust and Generic Properties

  • Manseob Lee


Let f:MM be a diffeomorphism on a closed smooth d(d ≥ 2)-dimensional manifold. For each \(n\in \mathbb N\), if f belongs to C 1-interior of the set of the n-expansive diffeomorphisms, then f satisfies quasi-Anosov. For C 1-generic f, if f is n-expansive then f satisfies both Axiom A and the no-cycle condition.


Expansive n-expansive Quasi-Anosov Ω-stable 

Mathematics Subject Classification (2010)

37C20 37D20 



The author wishes to express his deepest appreciation to the referee for his careful reading of the manuscript. This work was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Science, ICT & Future Planning (No-2014R1A1A1A05002124).


  1. 1.
    Arbieto A. Priodic orbits and expansiveness. Math Z 2011;269:801–807.MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Artigue M, Pacificaco J, Vieitez J. N-expansive homeomorphisms on surfaces. arXiv:1311.5505v1.
  3. 3.
    Gan S, Yang D. Expansive homoclinic classes. Nonlinearity 2009;22:729–733.MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Franks J. Necessary conditions for stability of diffeomorphisms. Trans Amer Math Soc 1971;158:301–308.MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Hayashi S. Diffeomorphisms in \(\mathcal {F}^{1}(M)\) satisfy axiom A. Ergodic Theory Dynam Sys 1992;12:233–253.MATHGoogle Scholar
  6. 6.
    Hirsh M, Pugh C, Shub M. Invariant Manifolds, lecture notes in math, Vol. 583. Berlin: Springer; 1977.Google Scholar
  7. 7.
    Mañé R. Expansive diffeomorphisms, lecture notes in math, Vol. 468. Berlin: Springer; 1975.Google Scholar
  8. 8.
    Mañé R. Persistent manifolds are normally hyperbolic. Trans Amer Math Soc 1978;246:261–283.MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Morales CA. A generalization of expansivity. Disc Contin Dynam Syst 2012;32: 293–301.MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Sakai K, Sumi N, Yamamoto K. Measure epxnaisve diffeomorphsisms. J Math Anal Appl 2014;414:546–552.MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Li J, Zhang R. Levels of generalized expansiveness, preprint. 2015.Google Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Department of MathematicsMokwon UniversityDaejeonKorea

Personalised recommendations